# SDR 2022F00220

- Difficulty date: March 10, 2022
- Submitted: May 11, 2022
- Operation: General aviation
- Aircraft: N967AM
- Make and model: Boeing 737
- Aircraft serial: 35312
- Aircraft time: 31,537 hours, 4,322 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ACTUADOR DE FRENOS 8 EN ESTATUS, FRM 324 143 08
